advertisement
Question
Posted by: Sge | 2009/04/15

infection

My partner is on some some acne treatment and after we had sex I' ve expeirence aa bad oudor dischrge, not itching either,not heavier than normal.do you think the medication taht he on has anything to do with this

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I doubt it.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: kgo | 2009/04/20

how will teh medication affect me or the baby if I have to fall pregnant during the treatment course

Reply to kgo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement